# SDR CALA2020021700457

- Difficulty date: February 16, 2020
- Submitted: February 17, 2020
- Operation: Air carrier
- Aircraft: N4875
- Make and model: Airbus A319-132
- Aircraft serial: 2200
- Aircraft time: 45,728 hours, 28,295 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer Fitting
- Part number: D5321005220000
- Condition: Corroded
- Location: Frames 34-35
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO FR34-FR35, STR39L, STRINGER END FITTING HAS CORROSION. FWD CARGO FR34-FR35, STR 39L STRINGER END FITTING REMOVED AND RE PLACED PER SRM 51-42-11 & DWG D53376035 ISSUE A. REF HAECO N/R GGL7638 FOR DETAILS OF WORK ACCOMPLISHED.
